# SDR AALA2018061189018

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 43,141 hours, 30,759 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOORS L1 AND R1 DOOR ASSIST HANDLE COVERS BROKEN. REMOVED AND REPLACED R1 DOOR ASSIST HANDLE COVER PER 25-23-45. OPERATIONS CHECK GOOD.
